Limit properties of the monotone rearrangement for density and regression function estimation - Archive ouverte HAL Access content directly
Journal Articles Bernoulli Year : 2019

Limit properties of the monotone rearrangement for density and regression function estimation

Abstract

The monotone rearrrangement algorithm was introduced by Hardy, Littlewood and Pólya as a sorting device for functions. Assuming that x is a monotone function and that an estimate x n of x is given, consider the monotone rearrangementˆxrearrangementˆ rearrangementˆx n of x n. This new estimator is shown to be uniformly consistent as soon as x n is. Under suitable assumptions, pointwise limit distribution results forˆxforˆ forˆx n are obtained. The framework is general and allows for weakly dependent and long range dependent stationary data. Applications in monotone density and regression function estimation are detailed. Asymptotics for rearrangement estimators with vanishing derivatives are also obtained in these two contexts.
Fichier principal
Vignette du fichier
Anevski-Fougeres-HALV2-2017.pdf (1.63 Mo) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-00182165 , version 1 (24-10-2007)
hal-00182165 , version 2 (21-11-2017)

Identifiers

Cite

Dragi Anevski, Anne-Laure Fougères. Limit properties of the monotone rearrangement for density and regression function estimation. Bernoulli, 2019, 25 (1), pp.549-583. ⟨10.3150/17-BEJ998⟩. ⟨hal-00182165v2⟩
305 View
513 Download

Altmetric

Share

Gmail Facebook X LinkedIn More